# SDR DHL2004762005

- Difficulty date: November 9, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: H1010154
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT RED UNSAFE LIGHT ILLUMINATED WITH THE GEAR HANDLE IN EITHER THE UP OR OFF POSITION.  NORMAL DOWN INDICATIONS FOR LANDING.  REPLACED NOSE GEAR POSITION SWITCH, OPS NORMAL ON GROUND IAW MM 32-61-71.
